# SDR CALA2020032000632

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 12,633 hours, 1,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 5R OVER DOOR EMERGENCY LIGHT MISSING LENSE COVER. CANNOT LOCATE COVER ON AIRCRAFT, DOOR HAS 2 OF THE 3 EXIT SIGNS WORKING MEL 3351A APPROVED. NOT MORE THAN 1 EXIT SIGN AT THIS DOOR IS INOPERATIVE. WORKING CANNOT LOCATE COVER ON AIRCRAFT, DOOR HAS 2 OF THE 3 EXIT SIGNS UPDATE SDR FLAG
